Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 46, NWS Milwaukee, WI

May 12, 2011Marquette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 12, 2011, 3:35 PM CDT for Marquette County, Wisconsin. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2011, 3:35 PM CDT (20:35 UTC)
Expired
May 12, 2011, 4:15 PM CDT
In force
40 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Marquette County, WI

The radar

The Green Bay radar (KGRB), 120 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 1:41 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
122 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
929 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 122035
SVRMKX
WIC077-122115-
/O.NEW.KMKX.SV.W.0046.110512T2035Z-110512T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 415 PM CDT

* AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTHWEST OF MONTELLO...OR 13 MILES NORTH OF PORTAGE...AND
  MOVING NORTH AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MONTELLO AROUND 350 PM CDT.
  WESTFIELD AROUND 400 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
PACKWAUKEE...LAWRENCE...HARRISVILLE AND SPRINGFIELD CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4398 8918 4367 8936 4369 8957 4398 8956
      4399 8919
TIME...MOT...LOC 2035Z 201DEG 18KT 4375 8950
WIND...HAIL 60MPH 1.00IN

$$

KUHLMAN
4 follow-up statements
855 
WWUS53 KMKX 122043
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 PM CDT THU MAY 12 2011

WIC077-122115-
/O.CON.KMKX.SV.W.0046.000000T0000Z-110512T2115Z/
MARQUETTE WI-
343 PM CDT THU MAY 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARQUETTE
COUNTY UNTIL 415 PM CDT...

AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
SOUTH OF WESTFIELD...OR 16 MILES NORTH OF PORTAGE...MOVING NORTH AT
20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MONTELLO AROUND 350 PM CDT.
  WESTFIELD AROUND 400 PM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE
LAWRENCE...HARRISVILLE AND SPRINGFIELD CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4398 8918 4367 8936 4370 8954 4398 8956
      4399 8919
TIME...MOT...LOC 2043Z 201DEG 18KT 4379 8948
WIND...HAIL 60MPH 1.00IN

$$

SEARS
761 
WWUS53 KMKX 122056
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CDT THU MAY 12 2011

WIC077-122115-
/O.CON.KMKX.SV.W.0046.000000T0000Z-110512T2115Z/
MARQUETTE WI-
356 PM CDT THU MAY 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARQUETTE
COUNTY UNTIL 415 PM CDT...

AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MONTELLO...OR 17 MILES SOUTHWEST OF WAUTOMA...MOVING NORTHEAST AT 25
MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF MARQUETTE
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4398 8918 4367 8936 4370 8954 4398 8956
      4399 8919
TIME...MOT...LOC 2056Z 217DEG 20KT 4384 8941
WIND...HAIL 60MPH 1.00IN

$$
SEARS
162 
WWUS53 KMKX 122105
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 PM CDT THU MAY 12 2011

WIC077-122115-
/O.CON.KMKX.SV.W.0046.000000T0000Z-110512T2115Z/
MARQUETTE WI-
405 PM CDT THU MAY 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MARQUETTE COUNTY UNTIL 415 PM CDT...

AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MONTELLO...OR 15 MILES SOUTH OF WAUTOMA...MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN MARQUETTE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4398 8918 4392 8925 4387 8940 4398 8956
      4399 8919
TIME...MOT...LOC 2105Z 222DEG 18KT 4386 8937
WIND...HAIL 60MPH 1.00IN

$$

SEARS
118 
WWUS53 KMKX 122110
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT THU MAY 12 2011

WIC077-122120-
/O.EXP.KMKX.SV.W.0046.000000T0000Z-110512T2115Z/
MARQUETTE WI-
410 PM CDT THU MAY 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARQUETTE COUNTY
WILL EXPIRE AT 415 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM CDT. 

LAT...LON 4398 8918 4392 8925 4387 8940 4398 8956
      4399 8919
TIME...MOT...LOC 2110Z 207DEG 21KT 4400 8931

$$

SEARS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:30 PM CDT, 5 minutes earlier.

Area forecast discussion, May 12, 3:30 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT THU MAY 12 2011

.VERY SHORT TERM...TONIGHT AND FRIDAY. COMING SOON.

.SHORT TERM...FRIDAY NIGHT THROUGH SUNDAY. FORECAST CONFIDENCE
MEDIUM.

FOCUS IS ON MERGER AND MOTION OF UPPER LOWS...CURRENTLY OVER THE WRN
NEBRASKA/KANSAS BORDER...AND OVER WRN ONTARIO. MODEL SOLUTIONS
COMING IN FAIRLY GOOD AGREEMENT WITH EVOLUTION OF SYSTEMS. WILL HAVE
HIGHER CHANCE POPS ACROSS SOUTHERN HALF OF FORECAST AREA FRIDAY
NIGHT AS THEY WILL BE FARTHER UNDER PRECIPITATION SHIELD AS SURFACE
LOW ASSOCIATED WITH SOUTHERN UPPER LOW CROSSES ILLINOIS. THEN LIKELY
POPS SATURDAY WITH FORCING AS LOWS DUMBBELL AROUND EACH OTHER. NOT
ALL DAY RAINS BUT PERIODS OF LIGHT SHOWERS AS VORTICITY MAXIMA
ROTATE AROUND LOW CENTERS...INTERSPERSED WITH RIBBONS OF DRY AIR.
START TAPERING POPS NORTH TO SOUTH SATURDAY NIGHT AND SUNDAY AS
RESULTING BROAD TROUGH SINKS SOUTH.

RAW NORTH-NORTHEAST WINDS AND COLD ADVECTION DROPPING 925MB
TEMPERATURES TO +5 TO +7C BY SATURDAY AFTERNOON...AND +2 TO +5C ON
SUNDAY. BLENDED TEMPERATURES MAY BE A BIT TOO WARM AT TIMES IF GFS
VERIFIES ...BUT ARE REASONABLE.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY. FORECAST CONFIDENCE
MEDIUM.

ALL PRECIPITATION EXPECTED TO BE OUT OF THE SOUTHEAST THIRD OF CWA
BY 06Z MONDAY...THEN DRY AS HIGH BUILDS IN. CONCERN IS WITH MODEL
DIFFERENCES HANDLING SHORT WAVE ENERGY DROPPING DOWN WESTERN FLANK
OF TROUGH. BOTH GFS AND ECMWF TAKE DEPARTING 500 MB LOW FROM THE
WEEKEND AND PULL IT BACK WITH THE SHORT WAVE ENERGY...DEVELOPING A
CLOSED LOW OVER THE OHIO RIVER VALLEY BY WEDNESDAY. ECMWF HAS KEEPS
A SEPARATE VIGOROUS SHORT WAVE THAT CROSSES WISCONSIN WEDNESDAY AND
DUMBBELLS AROUND THE OHIO RIVER UPPER LOW WITH THE RESULTING SINGLE
CLOSED SYSTEM SETTING UP OVER SRN LWR MICHIGAN....WITH THE
PROGRESSIVE GFS BUILDING A 500 MB RIDGE OVER REGION. WILL
ACKNOWLEDGE ECMWF POTENTIAL AND BRING A SLIGHT CHANCE CENTRAL AND
CHANCE IN THE FAR EAST. COOLEST TEMPERATURES WILL BE SUNDAY NIGHT
AND MONDAY NIGHT...WITH LOWS IN THE MID TO UPPER 30S EXCEPT RIGHT
ALONG THE LAKE. THERE IS A POTENTIAL FOR FROST...BUT TOO SOON TO
MENTION RIGHT NOW.

&&

.AVIATION...COMING SOON.

&&

.MARINE...COMING SOON.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...DENSE FOG ADVISORY UNTIL 4 AM CDT FRIDAY FOR LMZ643>646.

&&

SHORT/LONG TERM...09/REM
VERY SHORT TERM/AVIATION/MARINE...08/WOOD
Hazardous weather outlook, May 12, 1:49 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
149 PM CDT THU MAY 12 2011

WIZ046-047-051-052-056>060-062>072-131900-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
149 PM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN ARE UNDER SEVERE
THUNDERSTORM WATCH UNTIL 7 PM THIS EVENING. THUNDERSTORMS ARE
EXPECTED TO DEVELOP THIS AFTERNOON AND LAST INTO EARLY THIS
EVENING.

THIS IS A RESULT OF AN UPPER LEVEL DISTURBANCE AND WEAK
SURFACE LOW MOVING THROUGH THE REGION...INTERACTING WITH A MOIST
AND UNSTABLE AIR MASS. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE
WITH THE STORMS. ALSO...LOCALIZED FLASH FLOODING IS POSSIBLE WITH
THE EXPECTED SLOW MOVEMENT OF ANY STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON INTO THIS EVENING.

LMZ643>646-131900-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
149 PM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A MARINE DENSE FOG ADVISORY REMAINS IN EFFECT THROUGH 7 PM CDT
TODAY. AREAS OF DENSE FOG ARE EXPECTED...AND VISIBILITIES WILL BE
RESTRICTED TO NEAR ZERO AT TIMES. CONDITIONS SHOULD IMPROVE BY THIS
EVENING...AS THE WIND FLOW TURNS OFFSHORE.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP BY LATE
AFTERNOON ACROSS THE AREA...AND CONTINUE INTO EARLY THIS EVENING.

THIS IS A RESULT OF AN UPPER LEVEL DISTURBANCE AND WEAK SURFACE LOW
MOVING THROUGH THE REGION...INTERACTING WITH A MOIST AND UNSTABLE
AIR MASS. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED SATURDAY NIGHT THROUGH MONDAY
NIGHT...AS BRISK NORTHEAST WINDS DEVELOP ACROSS THE NEARSHORE
WATERS.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, May 12, 2:47 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
247 PM CDT THU MAY 12 2011

WIZ057-122015-
COLUMBIA-
247 PM CDT THU MAY 12 2011

...STRONG THUNDERSTORM MOVING INTO COLUMBIA COUNTY...

AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER SOUTH CENTRAL COLUMBIA COUNTY...
MOVING NORTHEAST AT 25 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  POYNETTE BY 300 PM CDT...
  RIO AND 6 MILES SOUTH OF PARDEEVILLE BY 315 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

KUHLMAN
Special weather statement, May 12, 3:02 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 PM CDT THU MAY 12 2011

WIZ057-122015-
COLUMBIA-
302 PM CDT THU MAY 12 2011

...STRONG THUNDERSTORM MOVING THROUGH NORTHWEST COLUMBIA COUNTY...

AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES WEST OF PORTAGE...MOVING NORTHEAST AT 25
MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

KUHLMAN
Special weather statement, May 12, 3:15 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT THU MAY 12 2011

WIZ046-047-057-122100-
COLUMBIA-GREEN LAKE-MARQUETTE-
315 PM CDT THU MAY 12 2011

...STRONG THUNDERSTORM MOVING THROUGH COLUMBIA COUNTY...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF PORTAGE...MOVING NORTH AT 20
MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  PARDEEVILLE BY 340 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

KUHLMAN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 3:26 AM CDTMarine Dense Fog AdvisoryMKX30 hr
May 12, 3:30 AM CDTDense Fog AdvisoryMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan3 hr
May 12, 2:33 PM CDTSevere Thunderstorm WarningMKXMarquette14 min
May 12, 5:12 PM CDTSevere Thunderstorm WarningMKXKenosha, Walworth48 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.